Strong Type Estimation from Weak Type Estimates for Some Integral Operators

  • Nobuhiko Fujii
Part of the International Society for Analysis, Applications and Computation book series (ISAA, volume 7)

Abstract

We show that if an integral operator T is of weak type (p, p) for some p ∈ [1, ∞) then T is of ‘strong’ type (q, q), namely T is L q-bounded, for all q ∈ (p,∞) under some additional assumptions for the operator T and the measure µ.

Keywords

Stein 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [C]
    L. Carleson, Two remarks on H 1 and BMO, Adv. in Math. 22(1976), 269–277.MathSciNetMATHCrossRefGoogle Scholar
  2. [FS]
    C. Fefferman and E. M. Stein, HP spaces of several variables, Acta Math. 129(1972), 137–193.MathSciNetMATHCrossRefGoogle Scholar
  3. [F1]
    N. Fujii, A proof of the Fefferman-Stein-Strömberg inequality for the sharp maximal functions, Proc. Amer. Math. Soc. 106(1989), 371–377.MathSciNetMATHGoogle Scholar
  4. [F2]
    N. Fujii, A condition for a two-weight norm inequality for singular integral operators, Studia Math. 98(1991), 175–190.MathSciNetMATHGoogle Scholar

Copyright information

© Kluwer Academic Publishers 2000

Authors and Affiliations

  • Nobuhiko Fujii
    • 1
  1. 1.Department of MathematicsTokai UniversityShimizu ShizuokaJapan

Personalised recommendations